| Catalog Number |
481321040 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Injury (2348); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/08/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that; screw in an l5/s1 fusion pulled out of the l5 screws bilaterally.Update (b)(6) 2017: correction: the rods pulled out of the l5 screws.The blockers were still engaged in the l5 screws and difficult to remove.
Additional Manufacturer Narrative
Method: visual inspection; device history review; complaint history review; risk assessment; results: the returned device was confirmed to be fractured.Upon device history review, all manufactured units met specification.No relevant manufacturing issues found.The rod was confirmed via visual inspection and xray images.Conclusion: the plausible root cause of the event is user issue.
Event or Problem Description